# SDR CHQA20130831331

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 20,988 hours, 18,298 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,714 hours, 22,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE. MX REPLACED THE RT OVERWING LIGHT ASSY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
